# SDR 99ZZZM444

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463AP
- Make and model: Bag BAE146100A
- Aircraft serial: E1063
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON BOX STRUCTURE HAS A CRACK IN THE LOWER OUTBOARD FLANGE OF RIB NR 5 THAT IS APPROX .5 INCH LONG.  NR 2 PYLON CRACK OF APPROX .5 INCH LONG IS ACCEPTABLE AND HAS BEEN REPORTED TO BAE RDO PER P/C HC646H9018.  GENERATED W/C FOR REINSPECTION.   (M)
